# SDR SWIA200210959

- Difficulty date: June 20, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 15,841 hours, 15,395 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER STOW HANDLE MESSAGE ON EICAS.  UNABLE TO CLOSE AND LATCH PASSENGER DOOR.  FOUND BROKEN SCREW IN LATCHING MECHANISM.  REPLACED SCREW IAW A/C MM 51-11-02.  OPS CHECK GOOD.
